# SDR DALA2016011200211

- Difficulty date: December 23, 2015
- Submitted: January 12, 2016
- Operation: Air carrier
- Aircraft: N547US
- Make and model: Boeing 757251
- Aircraft serial: 26494
- Aircraft time: 59,972 hours, 20,411 cycles
- System (JASC): 5410 · Nacelle/Pylon, Main Frame
- Part: Structure
- Condition: Gouged
- Location: Nr 2 Nacelle
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 2 CORE COWL AFTER RUB STRIP WAS REMOVED A 4" GOUGE WAS FOUND IN COWL MATERIAL. REMOVED NR 2 ENGINE INBD CORE COWL IAW AMM 71-11-06-004-037-P00.  FOUND DAMAGE TO BE OUT OF LIMITS IAW SRM 54-41-01, PG 1.0 DETAIL III.  INSTALLED A SERVICEABLE CORE COWL IAW  AMM.
